# SDR 2008UALA03840

- Difficulty date: July 10, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 70,256 hours, 11,488 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS AT LEFT HAND MID CABIN EMERGENCY EXITS INOP.  FOUND POWER SUPPLY FAULTY.  REPLACED POWER SUPPLY, OP CHECKED GOOD.  AC OK FOR SERVICE.
